Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Diabetic, BP high, sensation in legs, hands, chest pain, breathing problem. Reason for above symptoms?

Hi Dr,I Mr James Nduka okomba ,Residing in Belize city,C.A,I have Diabetes and Hight blood over five years Now,but last month I have a sensation in my Legs and Hands,and I am sure it has burn my Nerves,Now I am having chest pain and not breath good again,the problem I have right Now is no I eat without Hearing the Test,my mouth is like a Shaw?please help me out with all this problem ?thanks , YYYY@YYYY
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Your history of symptoms of burning in legs and hand and high blood pressure are due to the result of long standing uncontrolled diabetes.Uncontrolled diabetes results in micro as well as macro vascular complications.
You are suffering from diabetic neuropathy as well as having cardiac problems also.
Since hypertension and atherosclerosis is much more prevalent in diabetics,they tend to accelerate the macro vascular complications in them.
You must consult a diabetologist and get yourself investigated thoroughly and start the treatment as early as possible.
Along with anti diabetic treatment you must start taking care of your diet.
Start doing regular exercises.
Quit smoking.
Quit sweets and deep fried foods.
Keep a meticulous control on your sugar levels and cholesterol levels to avoid future complications.
Answered: Thu, 14 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor